# SDR AALA202105179032

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,574 hours, 9,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR EMERGENCY BATTERY PACK M33097 WILL NOT CHARGE. REMOVED AND REPLACED EMERGENCY BATTERY PACK M33097 R2 DOOR AND OPERATIONS TEST GOOD PER AMM 33-51-06.
